# SDR 01FDEA00039

- Difficulty date: January 24, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 28,484 hours, 6,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 67 ABOVE HORZ STAB IN UPPER TORQUE BOX AREA STA 2122 (DOG HOUSE) TOP ANGLE FROM BULKHEAD TO CROWN AREA HAS CRACKS, LT AND RT ENDS.  LT CRACK APPROX .625 INCH LONG AND RT CRACK APPROX 1 INCH LONG.  *S/D*  REMOVED AND REPLACED PER SRM 53-30-00BB WORKED WITH EA 5530-5382.
